# SDR CA010509010

- Difficulty date: April 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,636 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Cracked
- Location: Engine
- Part time: 15,177 hours, 14,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE NOTICED OIL LEAKING FROM THE RT OIL COOLER AREA. THE RIGHT OIL COOLER WAS REPLACED AND ALL CHECKS COMPLETED.
